# SDR AALA201802209023

- Difficulty date: February 15, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 19032270422
- Condition: Worn
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON NR 3 HINGE WORN AND HAVE EXCESSIVE PLAY.  REPLACED THE HINGE IAW AMM 57-61-00-000-801.
